Journal of Symbolic Logic

Bemerkungen Zum Begriff Der Inhaltlichen Widerspruchsfreiheit

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 4, Issue 3 (1939), 113-114.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386583

Mathematical Reviews number (MathSciNet)
MR211

Zentralblatt MATH identifier
65.0021.01

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Bemerkungen Zum Begriff Der Inhaltlichen Widerspruchsfreiheit. J. Symbolic Logic 4 (1939), no. 3, 113--114. https://projecteuclid.org/euclid.jsl/1183386583


Export citation